# SDR DHL9771704

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION INSPECTION, ANGLE WAS FOUND CRACKED AT LOWER END, STA 1183 NEXT TO LOWER LEFT CORNER OF AFT ENTRY DOOR.  REMOVED AND REPLACED ANGLE IAW SRM 51-30-2.
